Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the stability of a perturbed nonlinear system


Author: Aaron Strauss
Journal: Proc. Amer. Math. Soc. 17 (1966), 803-807
MSC: Primary 34.51
MathSciNet review: 0196204
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nelson Onuchic, On the uniform stability of a perturbed linear system, J. Math. Anal. Appl. 6 (1963), 457–464. MR 0163028
  • [2] Lamberto Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Second edition. Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Bd. 16, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 0151677
  • [3] V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestnik Moskov. Univ. Ser. I Mat. Meh. 2 (1961), 28–36 (Russian, with English summary). MR 0125293

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0196204-6
Article copyright: © Copyright 1966 American Mathematical Society